MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION CDI BLOOD PARAMETER MONITORING SYSTEM 500; MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS-CDI BPM SYSTEM 500

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION CDI BLOOD PARAMETER MONITORING SYSTEM 500; MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS-CDI BPM SYSTEM 500
Model Number 500AHCT
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use of the device for a cardiopulmonary bypass (cpb) procedure, the blood parameter monitor (bpm) blood gas results were not accurate and were drifting off by large quantities.There was no delay.No other details regarding the nature of this event were provided.
 
Additional Manufacturer Narrative
Per user facility's biomedical engineer, the venous probe also does not display results despite frequent calibrations.Evaluation is in progress, but not yet concluded.
 
Additional Manufacturer Narrative
During laboratory analysis, the product surveillance technician (pst) observed no inaccuracies during evaluation.The monitor intensity values remained steady for several hours, and basic calibration functions with regard to the blood parameter monitor (bpm) were performed with no apparent issues observed.
 
Event or Problem Description
Per clinical review: on 07apr2022, the team at the user facility had a situation with the blood parameter monitor (bpm) described as 'blood gas results are not accurate and drift off by large quantities.' the problem happened while on cardiopulmonary bypass, with no delay.Other surgery related questions are unknown at this time as the end user did not answer them.
 
Additional Manufacturer Narrative
Updated block: b5.
 
Additional Manufacturer Narrative
The reported complaint could not be confirmed.The service repair technician (srt) could not duplicate the reported complaint.The unit operated to the manufacturer's specifications.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.

Brand Name
CDI BLOOD PARAMETER MONITORING SYSTEM 500
Common Device Name
MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS-CDI BPM SYSTEM 500
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
Manufacturer (Section G)
SAME
Manufacturer Contact
douglas patton
6200 jackson road
ann arbor, MI 48103
7346634145
MDR Report Key14272605
Report Number1828100-2022-00178
Device Sequence Number17303066
Product Code DRY
UDI-Device Identifier00886799001622
UDI-Public(01)00886799001622(11)120927
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K133658
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number500AHCT
Device Catalogue Number500AHCT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2022
Supplement Date Received by Manufacturer08/04/2022
08/04/2022
08/04/2022
Initial Report FDA Received Date05/04/2022
Supplement Report FDA Received Date05/26/2022
06/27/2022
08/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown